Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 3 de 3
Filter
Add filters

Language
Document Type
Year range
1.
Frontiers in pharmacology ; 14, 2023.
Article in English | EuropePMC | ID: covidwho-2293241

ABSTRACT

Objective: Autoimmune hepatitis (AIH) has occasionally been reported after administration of Coronavirus Disease 2019 (COVID-19) vaccine. The present study aimed to investigate the reported rate and disproportionality of AIH following COVID-19 vaccination. Methods: The Centers for Disease Control (CDC) COVID Data Tracker and the Vaccines Adverse Event Reporting System (VAERS) were queried between 11 December 2020 and 15 March 2022. Reported rates were calculated by cases of AIH divided by the number of vaccinated people. Disproportionate pattern of AIH for COVID-19 vaccination was accessed based on the reporting odds ratio and empirical bayes geometric mean (ROR and EBGM, respectively). Results: A total of 53 reports of AIH were identified after administration of COVID-19 vaccine during the study period. The overall reported rate of COVID-19 vaccination-related AIH was 0.21 (95% CI 0.16-0.27) per million people. The results found no disproportionate reporting of AIH following COVID-19 vaccination in the VAERS (overall: ROR 1.43, 95% CI 0.52–3.96;EBGM05 0.37. mRNA: ROR 1.42, 95% CI 0.51–3.94;EBGM05 0.37. Virus vector: ROR 1.57, 95% CI 0.42–5.85;EBGM05 0.34). Conclusion: COVID-19 vaccine did not increase the risk of AIH. The number of AIH cases reported to VAERS does not suggest a safety concern attributable to COVID-19 vaccine at this time.

2.
Front Immunol ; 13: 938322, 2022.
Article in English | MEDLINE | ID: covidwho-2043444

ABSTRACT

Background: Despite the likely association between coronavirus 2019 (COVID-19) mRNA vaccines and cases of myocarditis/pericarditis, the benefit-risk assessment by the Centers for Disease Control (CDC) still showed a favorable balance for the primary series of COVID-19 mRNA vaccinations. Since August 2021, a full-scale booster vaccination in certain recipients has been recommended. Great concerns about whether the COVID-19 mRNA booster vaccination could increase the risks of myocarditis/pericarditis have been raised since then. The present study aimed to compare the incidence rates and risks of myocarditis/pericarditis between booster and primary vaccination programs. Methods: The CDC COVID Data Tracker and the Vaccines Adverse Event Reporting System (VAERS) were queried between December 11, 2020 and March 15, 2022. Incidence rates were calculated by cases of myocarditis/pericarditis divided by the number of vaccinated people or the total doses of COVID-19 mRNA vaccines. Disproportionality patterns for myocarditis/pericarditis of different COVID-19 mRNA vaccinations were accessed based on the reporting odds and proportional reporting ratios (ROR and PRR, respectively). Results: A total of 2,588 reports of myocarditis/pericarditis were identified after administration of primary-series COVID-19 mRNA vaccination and 269 after the booster dose program during the study period. The incidence of myocarditis/pericarditis following booster COVID-19 mRNA vaccination was lower than that of primary series. The results showed significantly high reporting of myocarditis/pericarditis following the administration of primary COVID-19 mRNA vaccination, whereas the disproportional level was lower in the booster-dose vaccination. Conclusion: This study found that the booster dose of COVID-19 mRNA vaccination when compared with primary series course did not lead to an increase in the risks of myocarditis/pericarditis.


Subject(s)
COVID-19 Vaccines , COVID-19 , Myocarditis , Pericarditis , 2019-nCoV Vaccine mRNA-1273 , COVID-19/epidemiology , COVID-19/prevention & control , COVID-19 Vaccines/adverse effects , Humans , Immunization, Secondary , Myocarditis/epidemiology , Myocarditis/etiology , Pericarditis/epidemiology , Pericarditis/etiology , RNA, Messenger/genetics , Vaccination , Vaccines, Synthetic
3.
J Clin Pharm Ther ; 47(11): 1789-1795, 2022 Nov.
Article in English | MEDLINE | ID: covidwho-2019417

ABSTRACT

WHAT IS KNOWN AND OBJECTIVE: Evidence on whether the coronavirus disease 2019 (COVID-19) vaccination could cause hearing-related adverse events is still conflicting. This study aims to access the association between COVID-19 vaccine and hearing disorder. METHODS: The Vaccine Adverse Event Reporting System (VAERS) was queried between January 2020 to November 2021. The disproportionality pattern for hearing impairment of COVID-19 vaccine was accessed by calculating the reporting odds ratio (ROR) and proportional reporting ratio (PRR). A further subgroup analysis based on the type of COVID-19 vaccine and the doses administered was performed. In addition, the disproportionalities for hearing dysfunction between COVID-19 and influenza vaccines were compared. RESULTS AND DISCUSSION: A total of 14,956 reports of hearing-related adverse events were identified with COVID-19 vaccination and 151 with influenza vaccine during the analytic period in VAERS. The incidence of hearing disorder following COVID-19 vaccination was 6.66 per 100,000. The results of disproportionality analysis revealed that the adverse events of hearing impairment, after administration of COVID-19 vaccine, was significantly highly reported (ROR 2.38, 95% confidence interval [CI] 2.20-2.56; PRR: 2.35, χ2 537.58), for both mRNA (ROR 2.37, 95% CI 2.20-2.55; PRR 2.34, χ2 529.75) and virus vector vaccines (ROR 2.50, 95% CI 2.28-2.73; PRR 2.56, χ2 418.57). While the disproportional level for hearing dysfunction was quite lower in influenza vaccine (ROR 0.36, 95% CI 0.30-0.42; PRR 0.36, χ2 172.24). WHAT IS NEW AND CONCLUSION: This study identified increased risk for hearing disorder following administration of both mRNA and virus vector COVID-19 vaccines compared to influenza vaccination in real-world settings.


Subject(s)
COVID-19 , Influenza Vaccines , Humans , Pharmacovigilance , COVID-19 Vaccines/adverse effects , Adverse Drug Reaction Reporting Systems , Influenza Vaccines/adverse effects , Vaccination/adverse effects , Hearing Disorders/chemically induced , RNA, Messenger
SELECTION OF CITATIONS
SEARCH DETAIL